# SDR FDEA202102120345

- Difficulty date: February 12, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 62,698 hours, 23,976 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N64451255
- Condition: Broken
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING FLAPS TO 1 LEADING EDGE SLAT  DISAGREE DISPLAYED ON THE EICAS AND FLAP POSITION  WAS STUCK BETWEEN UP AND 1.  FOLLOWED QRH PROCEDURE  AND USED ALTERNATE FLAP EXTENSION TO EXTEND FLAPS  TO 20 FOR LANDING.   FOUND HYDRAULIC LINE P/N 271N6445-1255 IN LH WHEEL WELL FOR THE HMG SYSTEM BROKEN.  REMOVED AND REPLACED LINE ON WRI 29-02-8281.  PERFORMED OPERATIONAL TEST OF FLAP SYSTEM IAW AMM 27-51-00-5.
